Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 57, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 26, 2024, 3:44 AM CDT for Wright County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2024, 3:44 AM CDT (08:44 UTC)
- Expired
- May 26, 2024, 4:15 AM CDT
- In force
- 31 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 1.0 in
County Wright County, MO
The radar
The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 3:44 AM CDT | TORNADO | 6 Ssw Odin, MO | Radar Confirmed TDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:35 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1925 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 10.7
The text
As transmitted.
638
WFUS53 KSGF 260844
TORSGF
MOC229-260915-
/O.NEW.KSGF.TO.W.0057.240526T0844Z-240526T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
344 AM CDT Sun May 26 2024
The National Weather Service in Springfield has issued a
* Tornado Warning for...
West central Wright County in southwestern Missouri...
* Until 415 AM CDT.
* At 344 AM CDT, a confirmed large and extremely dangerous tornado
was located near Mansfield, or 16 miles north of Ava, moving
northeast at 25 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Hartville and Odin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3717 9268 3722 9268 3736 9262 3725 9237
3714 9265
TIME...MOT...LOC 0844Z 223DEG 22KT 3719 9264
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
Titus2 follow-up statements
445
WWUS53 KSGF 260855
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
355 AM CDT Sun May 26 2024
MOC229-260915-
/O.CON.KSGF.TO.W.0057.000000T0000Z-240526T0915Z/
Wright MO-
355 AM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR WEST
CENTRAL WRIGHT COUNTY...
At 355 AM CDT, a confirmed tornado was located 7 miles southwest of
Hartville, or 17 miles north of Ava, moving northeast at 10 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hartville and Odin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3717 9265 3720 9268 3722 9268 3734 9257
3725 9237 3721 9248
TIME...MOT...LOC 0855Z 223DEG 9KT 3721 9263
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
Titus749
WWUS53 KSGF 260905
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
405 AM CDT Sun May 26 2024
MOC229-260915-
/O.CON.KSGF.TO.W.0057.000000T0000Z-240526T0915Z/
Wright MO-
405 AM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR CENTRAL
WRIGHT COUNTY...
At 405 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Hartville, or 16 miles northwest of Mountain Grove,
moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hartville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3722 9254 3725 9259 3733 9255 3725 9237
3724 9240
TIME...MOT...LOC 0905Z 227DEG 20KT 3726 9252
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
TitusWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 26, 2:41 AM CDT, 1 hour 3 minutes earlier. Its key messages:
- Strong to severe storms for the remainder of the overnight into Sunday morning. All modes of severe weather will be possible.
- Redevelopment of strong to severe weather this afternoon into the early evening possible along any outlflows and with cold front. Damaging winds and large hail will be the main severe weather risks.
- Flood Watch in effect until 7 pm for the entire area. Repeating thunderstorms could produce 1-3 inches of rainfall.
Area forecast discussion, May 26, 2:41 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
241 AM CDT Sun May 26 2024
.KEY MESSAGES...
- Strong to severe storms for the remainder of the overnight
into Sunday morning. All modes of severe weather will be
possible.
- Redevelopment of strong to severe weather this afternoon into
the early evening possible along any outlflows and with cold
front. Damaging winds and large hail will be the main severe
weather risks.
- Flood Watch in effect until 7 pm for the entire area.
Repeating thunderstorms could produce 1-3 inches of rainfall.
&&
.SHORT TERM /THROUGH MONDAY/...
Issued at 241 AM CDT Sun May 26 2024
Synoptic overview and current conditions: Water vapor imagery
and upper level analysis show an upper level shortwave currently
shifting east across the plains. 90 to 100 kt upper level jet
streak was pushing northeast out of TX and OK into southeast KS
and southwest MO. Lower in the atmosphere, 850mb analysis shows
a strong low level jet of 50 to 55kts from eastern OK into
western MO. At the surface, low pressure was located over
central KS with a stationary boundary bisecting our CWA from
northwest to southeast. Supercell activity over southeast KS and
northwest AR with additional line segments over northeast KS.
Temperatures across the CWA were in the low to mid 70s with dew
points in the upper 60s to low 70s.
Rest of tonight into Sunday morning: Severe convection will
continue to track east across southern Missouri during the
remainder of the overnight. Large hail up to baseball size,
damaging wind gusts over 70 mph and tornadoes will remain
possible with these supercells. Intense rainfall rates will also
lead to some flash flooding where the heaviest rain falls and we
have a flood watch out until 7 pm this evening.
This afternoon into Tonight: An upper level wave will shift into
the area this afternoon, while the surface low and cold front
will push into the CWA. If enough atmospheric recovery can take
place from this mornings convection, sufficient instability
should build up ahead of the cold front and any remnant
boundaries for the redevelopment of strong to severe convection
during the afternoon and evening. The most likely areas for
severe convective redevelopment this afternoon will be east of
the US 65 corridor. Large hail up to golf ball size and damaging
wind gusts in excess of 70 mph will be the main severe weather
risks. An isolated tornado risk will also be possible. Most of
the activity should exit the area by 10 pm.
Overnight and Monday: Clearing should take place overnight
tonight behind the cold front and upper wave, with drier air
moving into the area. Surface high pressure will move into the
area tonight into Monday. Lows in the upper 50s to low 60s are
expected tonight with highs on Monday in the upper 70s to low
80s.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 241 AM CDT Sun May 26 2024
On Monday night, another strong upper level wave will drop
southeast over the upper Mississippi valley region and into the
Great Lakes region Tuesday into Tuesday night. This will keep us
in a northwest flow pattern into the middle of the week with
surface high pressure being reinforced over the region. Dry and
slightly cooler temperatures are expected during this period.
High pressure will shift eastward during the end of the week and
will allow moisture to start creeping back into the area over
the western CWA with precipitation chances increasing over the
area from late in the week into the upcoming weekend(20-50%).
Temperatures in the later part of the long term will be near
seasonal norms.
&&
.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1229 AM CDT Sun May 26 2024
For the 06z TAFS, some isolated/scattered strong to severe
convection over northeast OK and southeast KS will push into the
area over the next several hours affecting all 3 TAF sites.
Additional convection to the northwest in northeast KS will
likely form into a squall line and dive southeast into the area,
possibly affecting SGF between 11z and 16z this morning.
Scattered afternoon convection can't be ruled out, but most of
this activity should stay north and east of the forecast points.
The strong and severe convection will have the potential for
large hail and severe wind gusts. Things should clear out during
the early evening hours.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through this evening for KSZ073-097-101.
MO...Flood Watch through this evening for MOZ055>058-066>071-
077>083-088>098-101>106.
&&
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...LindenbergHazardous weather outlook, May 25, 8:58 PM CDT, 6 hours 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 858 PM CDT Sat May 25 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270200- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 858 PM CDT Sat May 25 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Significant thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk DISCUSSION... Severe thunderstorms expected late tonight into Sunday morning between 11 pm to 7 am. Hazards include destructive damaging wind gusts up to 80 mph, large hail up to the size of baseballs, and several tornadoes, a few of which could be strong. The highest risk for large hail and strong tornadoes is across southeast Kansas into western Missouri, generally west of Highway 65. Additional risk for embedded brief tornadoes as a line of thunderstorms progresses east of Highway 65. Frequent cloud to ground lightning is likely with the storms. Thunderstorm clusters may move over the same areas overnight which would pose a flash flood threat. Some locations could receive 1 to 3 inches of rainfall with localized amounts up to 5 inches. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional strong to severe thunderstorms are possible again on Sunday with large hail and damaging winds the primary potential severe weather hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight for the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Local storm report, May 26, 3:01 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
301 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 AM Hail 1 SW Neosho 36.86N 94.38W
05/26/2024 M2.00 Inch Newton MO Public
Report from mPING: Hen Egg (2.00 in.).
0258 AM Hail 1 S Neosho 36.85N 94.37W
05/26/2024 E1.00 Inch Newton MO Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, May 26, 3:05 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
305 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 AM Hail Neosho 36.87N 94.37W
05/26/2024 E1.75 Inch Newton MO Public
golf ball hail in Neosho on highway 86.
&&
MBLocal storm report, May 26, 3:06 AM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
306 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 AM Hail 3 ESE Racine 36.88N 94.48W
05/26/2024 E1.75 Inch Newton MO Trained Spotter
golf ball hail 6 miles west of Neosho.
&&
MBLocal storm report, May 26, 3:07 AM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
307 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM Hail 4 SW Neosho 36.84N 94.43W
05/26/2024 E1.00 Inch Newton MO Public
Report from mPING: Quarter (1.00 in.).
&&
MBLocal storm report, May 26, 3:40 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
340 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM Hail 1 S Rocky Comfort 36.73N 94.09W
05/26/2024 M1.00 Inch McDonald MO Public
Report from mPING: Quarter (1.00 in.).
&&
MBLocal storm report, May 26, 3:41 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
341 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM Hail 2 N Stella 36.79N 94.19W
05/26/2024 E1.00 Inch Newton MO Emergency Mngr
just north of stella.
&&
MBThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 19 min |
| May 25, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 42 min |
| May 25, 11:37 PM CDT | Tornado Warning | SGF | Cedar, Dade | 23 min |
| May 25, 11:44 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 46 min |
| May 25, 11:55 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 65 min |
| May 25, 11:55 PM CDT | Tornado Warning | SGF | Benton | 23 min |
| May 26, 12:15 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| May 26, 12:31 AM CDT | Tornado Warning | SGF | Polk | 44 min |
| May 26, 12:54 AM CDT | Tornado Warning | SGF | Dallas, Polk | 16 min |
| May 26, 1:15 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 3 hr |
| May 26, 1:41 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 49 min |
| May 26, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 54 min |
| May 26, 3:00 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| May 26, 3:01 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 44 min |
| May 26, 3:10 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 65 min |
| May 26, 3:18 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 42 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 46 min |
| May 26, 3:31 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 44 min |
| May 26, 3:32 AM CDT | Tornado Warning | SGF | Douglas, Taney | 28 min |
| May 26, 3:36 AM CDT | Tornado Warning | SGF | Webster, Wright | 24 min |
| May 26, 3:36 AM CDT | Tornado Warning | SGF | Dade, Lawrence | 24 min |
| May 26, 3:49 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 41 min |
| May 26, 3:51 AM CDT | Tornado Warning | SGF | Ozark, Taney | 24 min |
| May 26, 4:03 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 57 min |
| May 26, 4:04 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Greene, Hickory, Laclede and 2 more | 41 min |
| May 26, 4:05 AM CDT | Flash Flood Warning | SGF | Dade, Polk | 6 hr |
| May 26, 4:07 AM CDT | Tornado Warning | SGF | Ozark | 38 min |
| May 26, 4:09 AM CDT | Tornado Warning | SGF | Wright | 25 min |
| May 26, 4:11 AM CDT | Tornado Warning | SGF | Dallas | 12 min |
| May 26, 4:24 AM CDT | Tornado Warning | SGF | Douglas | 37 min |
| May 26, 4:26 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 49 min |
| May 26, 4:44 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede | 6 hr |
| May 26, 4:47 AM CDT | Tornado Warning | SGF | Howell | 17 min |
| May 26, 4:57 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 48 min |
| May 26, 5:09 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark | 66 min |
| May 26, 5:19 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 41 min |
| May 26, 5:22 AM CDT | Tornado Warning | SGF | Shannon | 17 min |
| May 26, 5:31 AM CDT | Tornado Warning | SGF | Oregon | 44 min |
| May 26, 6:10 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 13 min |
| May 26, 6:11 AM CDT | Areal Flood Warning | SGF | Barry | 6 hr |
| May 26, 6:13 AM CDT | Areal Flood Advisory | SGF | Shannon, Texas | 6 hr |
| May 26, 7:12 AM CDT | Areal Flood Warning | SGF | Barry | 5 hr |
| May 26, 8:25 AM CDT | Special Weather Statement | SGF | Shannon | 35 min |
| May 26, 8:29 AM CDT | Flash Flood Warning | SGF | Shannon, Texas | 6 hr |
| May 26, 8:56 AM CDT | Areal Flood Warning | SGF | McDonald, Newton | 11 hr |
| May 26, 10:18 AM CDT | Areal Flood Warning | SGF | Dade, Dallas, Polk | 10 hr |
| May 26, 10:59 AM CDT | River Flood Warning | SGF | Shannon | 33 hr |
| May 26, 11:38 AM CDT | River Flood Warning | SGF | Cedar | 30 hr |
| May 26, 12:04 PM CDT | Areal Flood Warning | SGF | Barry | 8 hr |
| May 26, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 38 min |
| May 26, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 51 min |
| May 26, 3:34 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 41 min |
| May 26, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 39 min |
| May 26, 3:48 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 57 min |
| May 26, 3:51 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Miller, Morgan | 54 min |
| May 26, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 62 min |
| May 26, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 60 min |
| May 26, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 59 min |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 24 min |
| May 26, 4:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 38 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 66 min |
| May 26, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 26, 4:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 67 min |
| May 26, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 50 min |
| May 26, 4:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 20 min |
| May 26, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Phelps, Pulaski | 43 min |
| May 26, 4:34 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 56 min |
| May 26, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Polk | 64 min |
| May 26, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski | 62 min |
| May 26, 4:55 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory | 35 min |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 49 min |
| May 26, 5:06 PM CDT | Tornado Warning | SGF | Texas, Wright | 39 min |
| May 26, 5:08 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| May 26, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 66 min |
| May 26, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 66 min |
| May 26, 5:17 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 43 min |
| May 26, 5:20 PM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski | 40 min |
| May 26, 5:21 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk, Pulaski and 1 more | 6 hr |
| May 26, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk, Pulaski | 52 min |
| May 26, 5:26 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 49 min |
Nearby
Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.